# SDR USAA2014090400003

- Difficulty date: September 3, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 37,217 hours, 24,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DECENT, CREW REPORTED THE 1R DOOR SLIDE ARMING HANDLE MOVED OUT OF THE ARMED POSITION ENOUGH TO CAUSE THE SLIDE ARMED LIGHT ON THE CIDS PANEL TO BLINK.  REPOSITIONED GIRT BAR FABRIC & CLEANED GIRT BAR ATTACH POINTS AT FLOOR & LUBED SAME. OPERATIONS OF ARMING HANDLE NORMAL.
